# SDR DALA2020102303440

- Difficulty date: October 21, 2020
- Submitted: October 23, 2020
- Operation: Air carrier
- Aircraft: N624AG
- Make and model: Boeing 757-2Q8
- Aircraft serial: 25624
- Aircraft time: 78,000 hours, 23,471 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Drag Brace
- Condition: Corroded
- Location: Rt Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING RIGHT ENGINE DRAG FITTINGS CLAMP-UP AND DIAGONAL BRACE INSPECTIONS CORROSION WAS FOUND ON HOLES 2, 3, 4, 5, 7, 8, 9, 10, 12, 13, 14, 15, 16 & 18, COMMON TO THE RIGHT WING UPPER SKIN AND FORWARD DRAG FITTING.  DRAG FITTINGS REPLACED, PER 588305-14.
